Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the representation of $ \alpha$-complete Boolean algebras


Author: C. C. Chang
Journal: Trans. Amer. Math. Soc. 85 (1957), 208-218
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0086792-1
MathSciNet review: 0086792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Rev. ed., 1948. MR 0029876 (10:673a)
  • [2] C. C. Chang, A necessary and sufficient condition for an $ \alpha $-complete Boolean algebra to be an $ \alpha $-homomorphic image of an $ \alpha $-complete field of sets, Bull. Amer. Math. Soc. Abstract 61-4-579.
  • [3] L. H. Loomis, On the representation of $ \sigma $-complete Boolean algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 757-760. MR 0021084 (9:20b)
  • [4] D. Scott and A. Tarski, Metamathematical proofs of some Boolean representation theorems, in preparation.
  • [5] R. Sikorski, On the representation of Boolean algebras as fields of sets, Fund. Math. vol. 35 (1948) pp. 247-258. MR 0028374 (10:437b)
  • [6] E. C. Smith, Jr., A distributivity condition for Boolean algebras, Ann. of Math. vol. 64 (1956) pp. 551-561. MR 0086047 (19:115e)
  • [7] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0086792-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society